# SDR SWIA200110265

- Difficulty date: October 22, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 19,394 hours, 26,583 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2091G010800
- Part serial: 225
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 1,492 hours, 1,032 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, CABIN PRESSURIZED UP TO 2000+ PER MIN THEN UPON POWER REDUCTION DROPPED TO -2000 RAPIDLY.  REPLACED ELECTRO PNEUMATIC OUTFLOW VALVE IAW RII CARD 21-302.  OPS CHECK GOOD.
